# SDR DHL2006801522

- Difficulty date: April 6, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 12
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRIMARY HEAT EXCHANGER AFT LWR CORNER MODIFICATION DOUBLER (ACS) CRACK 0.75", STA -12.000 L-27R.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-03-06, DWG A807-53-110 REV IR DATED 03/21/06.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER (AL2024T3 0.063") AND FILLER (AL2024T3 0.100") IAW DWG NR AB07-53-110.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG AB07-53-110, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
